# SDR SWIA2021090360704

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 517-585 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 FS517.00 TO FS 585.00 CORRODED.   (C-CHECK RO 8/31/21)   REMOVED CORRODED SEAT TRACK IAW CRJ 700 AMM 53-00-49-000-801 CONFIG A03 AND INSTALLED NEW SERVICEABLE L/H FLOOR SEAT TRACK AT LBL 9 FROM FS 517.00 TO FS 585.00 IAW CRJ 700 AMM 53-00-49-400-801 CONFIG A03
